2 doctors weighed in:

Is it really common for women to get a yeast infection after taking azithromycin?

2 doctors weighed in
David Escobar
Family Medicine
1 doctor agrees

In brief: Any antibiotic

Yeast infections can occur with any use of antibiotics, as the natural flora of the vaginal tract can be disrupted.
This disruption allows yeast infections to opportunistically occur. Eating yogurt with an active culture can prevent vaginitis, and using an otc vaginal yeast medication will also help. Seer your physician again if these do not help.

In brief: Any antibiotic

Yeast infections can occur with any use of antibiotics, as the natural flora of the vaginal tract can be disrupted.
This disruption allows yeast infections to opportunistically occur. Eating yogurt with an active culture can prevent vaginitis, and using an otc vaginal yeast medication will also help. Seer your physician again if these do not help.
David Escobar
David Escobar
Answer assisted by David Escobar, Medical Student
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors